this sounds like an allergic reaction to me.
Seek medical attention right away if any of these SEVERE side effects occur when using Lovaza:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); changes in vision; chest pain; fast, slow, or irregular heartbeat; numbness of an arm or leg; severe stomach pain; signs of infection (eg, fever, chills, or persistent sore throat); sudden shortness of breath; sudden, severe headache, vomiting, dizziness, or fainting.
- Lovaza Information for Consumers
- Lovaza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovaza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2013 • 2 answers
Posted 22 Jan 2014 • 2 answers
Posted 13 May 2015 • 2 answers
Posted 17 Feb 2016 • 4 answers
I thought Plantar Fasciitis might be what is causing my foot/ankle pain? But after reading about it?
Posted 3 May 2016 • 0 answers